# SDR VNAA202210299992

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295.00 IS CORRODED BETWEEN STGR 25L ANS 25R.

CORRECTIVE ACTION: .

REPAIRED F.S. 295 FRAME BETWEEN STGR 25L TO 25R IAW CRJ 700 SRM 53-00-06-201-006-A01.
